RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shklyaev, Konstantin Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:124
Abstract pages:191
Full texts:6
References:20
E-mail:

http://www.mathnet.ru/eng/person138871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. K. S. Shklyaev, “A connected compact locally Chebyshev set in a finite-dimensional space is a Chebyshev set”, Mat. Sb., 211:3 (2020),  158–168  mathnet; Sb. Math., 211:3 (2020), 455–465  isi
2017
2. K. S. Shklyaev, “Metric projection onto subsets of compact connected two-dimensional Riemannian manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 4,  15–20  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:4 (2017), 149–153  isi  scopus

Presentations in Math-Net.Ru
1. Приближение суммой сжатий одной функции на полуоси. (!!доклад перенесен на более поздний срок!!)
K. S. Shklyaev
Seminar on Theory of Functions of Real Variables

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020